Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 3, Issue 4, Pages 267-268

Introduction to the mathematics of operations research, by Kevin J. Hastings

Department of Applied Mathematics, Florida Institute of Technology, 150 W. University Blvd., Melbourne 32901, Florida, USA

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.